dedicated accountmanager ! $ 2 9 9 + o r d e r s s h i p f a s t & f r e e l o w e r p r i c e ? w e l l b e a t i t . g y m w i p e s s hi p f r e e ! o n e s t o p s h o p
Sale

First Aid Only SmartCompliance SmartTab ezRefill, Non-Aspirin, 20 Tablets, FAE-7008 (10 packages/box)

$6.23 $3.16
SKU:
FAE-7008
Weight:
1.00 LBS
Shipping:
Calculated at Checkout

First Aid Only Non-Aprin | First Aid Only SmartCompliance SmartTab ezRefill Non-Asprin

SmartCompiance Extra-Strength Non-Aspirin tablets are comparable to Extra-Strength Tylenol. Tablets offer temporary relief of minor aches and pains due to arthritis, rheumatism, bursitis, headache, menstrual cramps, and overexertion. It also reduces fever.

Features

  • With the SmartCompliance first aid kit system, replace only the items that you use most.
  • Easy to reorder and easy to refill.
  • Quantity: 2 tablets/package, 10 packages/box
  • Active ingredient: Acetaminophen, 500 mg/li>

Related Products

Customers Also Viewed